# SDR 2004FA0000562

- Difficulty date: July 13, 2004
- Submitted: July 13, 2004
- Operation: General aviation
- Aircraft: N9628E
- Make and model: Bbavia 11AC
- Aircraft serial: 11AC1266
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT WING SPAR HAD A VERTICAL COMPRESSION CRACK AT THE OB EDGE OF THE LIFT STRUT PLATE.  ALSO, IT WAS CRACKED HORIZONTALLY FROM THE COMPRESSION CRACK TO THE OB LIFT STRUT ATTACHMENT POINT.  ALSO, ALL FOUR SPARS WERE CRACKED AT THE IB WING ATTACHMENT BOLT HOLES TO THE END OF THE SPAR.  SPAR WAS PROBABLY CRACKED AS THE RESULT OF A HARD LANDING WHICH VISIBLY DAMAGED THE RT WING.  AFTER HARD LANDINGS RESULTING IN WING DAMAGE, THE INTERIOR WING ATTACHMENT POINTS, INCLUDING LIFT STRUT ATTACHMENT POINTS, SHOULD BE INSPECTED FOR CRACKS.
